Vol. 3 (1997), no. 1

Lippmann-Schwinger equation in the singular perturbation theory

S. Albeverio, J. F. Brasche, V. Koshmanenko

Methods Funct. Anal. Topology 3 (1997), no. 1, 1-27

Algebraic operators, partial isometries, and wild problems

Yuri Bespalov

Methods Funct. Anal. Topology 3 (1997), no. 1, 28-45

Equation of self-parallel curve deviation on statistical manifolds

G. Burdet, H. Nencka

Methods Funct. Anal. Topology 3 (1997), no. 1, 46-50

Asymptotic expansions for a class of infinite dimensional pseudodifferential operators

Alexei Daletskii

Methods Funct. Anal. Topology 3 (1997), no. 1, 51-61

Euclidean Gibbs states for quantum continuous systems with Boltzmann statistics via cluster expansion

Yu. G. Kondratiev, A. L. Rebenko, M. Röckner, M. Röckner, G. V. Shchepanʹuk

Methods Funct. Anal. Topology 3 (1997), no. 1, 62-81

On some properties of abstract wave equation

Sergey A. Kuzhel

Methods Funct. Anal. Topology 3 (1997), no. 1, 82-88

Functions of countable families of commuting selfadjoint operators

G. F. Us

Methods Funct. Anal. Topology 3 (1997), no. 1, 89-97


All Issues